November 1st, 2015

15:00-17:00	Registration (First Floor)
17:00-18:30	Reception (Restaurant)

November 2nd, 2015

	Room A (601)	Room B (501)	Room C (401)	International Conference Hall		
8:30-9:30	Registration (3rd Floor)					
9:30-9:40	Opening Ceremony (International Conference Hall) Shinichi SUZUKI (President of the Japanese Society for Experimental Mechanics, Toyohashi University of Technology, Japan) Satoru OKAMOTO (Chairperson of Organizing Committee of 10h ISEM, Shimane University, Japan)					
9:40-10:40	Keynote Lecture 1 (International Conference Hall) Chair : Prof. Hiroshi TAKAHASHI (Tohoku University, Japan) "Study on Using Laboratory Model to Research for Bearing Capacity of Soft Ground Improved by Deep Cement Mixing Columns Due to Embankment Load with Different Montmorillonite Contents" Prof. Nguyen Minh TAM (Ho Chi Minh City University of Technology, Ho Chi Minh, Vietnam)					
10:40-10:50	Break (10 min)					
10:50-11:50	Keynote Lecture 2 (International Conference Hall) Chair : Prof. Shuting LI (Shimane University, Japan) "Study on the Planetary Roller Screw Mechanism Based Electro-Mechanical Actuator" Prof. Geng LIU (Northwestern Polytechnical University, Xi'an, China)					
11:50-12:50	Lunch (60 min)					
12:50-14:30	Fluid Dynamics 1 T. ISHIDE (National Institute of Technology, Kisarazu College) 28, 85, 86, 100, 104	Solid Mechanics 1 I. SHIMIZU (Okayama University of Science) 31, 35, 103, 106	Sound and Vibration 1 Y. TANAKA (Kyoto Institute of Technology) 21, 51, 65	Materials Science and Engineering 1 H. ONO (Osaka University) 13, 14, 16, 20, 52		
14:30-14:45	Break (15 min)					
14:45-16:25	Fluid Dynamics 2 K. KATOH (Osaka City University) 29, 36, 60, 71, 87	Medical and Welfare Engineering T. HIROTOMI (Shimane University) 50, 94, 98, 102, 105	Civil Engineering 1, 2 T. SATOMI (Tohoku University) L. X. LOC (Ho Chi Minh City University of Technology)	Materials Science and Engineering 2, 3 K. OBUNAI (Okayama Prefectural University) M. FUJIGAKI (University of Fukui)		
-17:20			5, 6, 7, 8, 11, 12, 61	73, 75, 76, 77, 114, 115		

November 3rd, 2015

8:30-9:30	Registration (3rd Floor)			
9:30-11:50	Poster Session (Small Hall) Y. ONO (Tottori University, Japan), T. GONDA (National Institute of Technology, Yonago College, Japan) 1.General Presentation 2.Special Presentation by Students of College of Technology Awarding Ceremony			
11:50-12:50	Lunch (60 min)			
13:00-21:00	Excursion and Banquet Excursion : Matsue Castle, Izumo Grand Shrine and Shimane Museum of Ancient Izumo Banquet : Matsue Vogel Park (Traditional Japanese performance art: Iwami Kagura)			

November 4th, 2015

	Room A (601)	Room B (501)	Room C (401)	International Conference Hall	
8:30-9:30	Registration (3rd Floor)				
9:30-10:30	Keynote Lecture 3 (International Conference Hall) Chair : Prof. Takuya OHBA (Shimane University, Japan) "Application of shape memory alloys for secondary battery " Prof. Tae-hyun NAM (Gyeongsang National University, Jinju, Republic of Korea)				
10:30-10:40	Break (10 min)				
10:40-11:40	Keynote Lecture 4 ((International Conference Hall) Chair : Prof. Toshihiro KITAMURA (Shimane University, Japan) "Traditional Steel Making, Tatara and its Application to Japanese Swords" Prof. Takuya OHBA (Department of Materials Science, Shimane University, Matsue, Japan)				
11:40-12:40	Lunch (60 min)				
12:40-14:20	Fluid Dynamics 3 H. MONJI (University of Tsukuba) 47, 56, 64, 112	Solid Mechanics 2 Y. ONO (Tottori University) 34, 41, 74, 82, 89	Sound and Vibration 2 W. SANMIN (Northwestern Polytechnical University) 26, 32, 69, 72, 96	Materials Science and Engineering 4 T. YOKOYAMA (Okayama University of Science) 22, 39	
14:20-14:35	Break (15 min)				
14:35-16:15	Fluid Dynamics 4 T. SAWAI (Kinki University) 54, 59, 83, 84	Instrumentation and Testing K. KAGEYAMA (Saitama University) 55, 58	Bio Engineering K. KOBAYASHI (Niigata University) 33, 38, 70, 113	Materials Science and Engineering 5 K. NAKAI (Okayama University of Science) 17, 40, 44	
16:15-16:30	Break (15 min)				
16:30-16:40	Closing Address (International Conference Hall) Hideaki MONJI (Chairperson of Scientific Committee of 10h ISEM, University of Tsukuba, Japan)				